Vol. 26, No. 1, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 305: 1
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Gaussian processes with stationary increments possessing discontinuous sample paths

Michael Barry Marcus

Vol. 26 (1968), No. 1, 149–157
Abstract

In this paper a sufficient condition is given on the covariance of a stationary Gaussian process for it to have sample paths that are unbounded in all intervals. This result is an extension of a result of Belyaev.

It is also shown that an obvious analogue of this result applies to Gaussian processes with stationary increments.

Mathematical Subject Classification
Primary: 60.40
Milestones
Received: 7 December 1966
Published: 1 July 1968
Authors
Michael Barry Marcus